MAUDE Adverse Event Report: NEVRO CORP. SENZA; NEVRO SENZA

NEVRO CORP. SENZA; NEVRO SENZA
Model Number ACCK8012-70
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/07/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Nevro is awaiting the return of the stylet.The lead remains implanted.The manufacturing records were reviewed and no non-conformities were found.
 
Event or Problem Description
It was reported to nevro that the stylet tip broke off when the stylet was removed from the lead during an implant procedure.The physician was able to remove the stylet tip without incident.No injuries were sustained by the patient.The procedure was completed with no further reports of complications and the patient is currently receiving effective pain relief from the device.
 
Additional Manufacturer Narrative
The device was returned for analysis.Visual inspection of the returned device confirmed that the hub was no longer attached to the stylet.Functional testing was performed and the device operated to specifications.Since the lead was not returned the root cause could not be determined.The manufacturing records were reviewed and no nonconformities were found.

Brand Name
SENZA
Common Device Name
NEVRO SENZA
Manufacturer (Section D)
NEVRO CORP.
1800 bridge parkway
redwood city CA 94065
MDR Report Key7844968
Report Number3008514029-2018-00381
Device Sequence Number1980453
Product Code LGW
UDI-Device Identifier00813426020312
UDI-Public00813426020312
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P130022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/16/2021
Device Model NumberACCK8012-70
Device Catalogue NumberACCK8012-70
Device Lot Number94424814
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/21/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2018
Supplement Date Received by Manufacturer08/07/2018
Initial Report FDA Received Date09/05/2018
Supplement Report FDA Received Date12/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1